MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CW002, 5MMX42CM EPIX ES SMK EVAC ANG LHK; GEI

APPLIED MEDICAL RESOURCES CW002, 5MMX42CM EPIX ES SMK EVAC ANG LHK; GEI
Model Number CW002
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: tatme.Evaluation with [ dr] about new gpp+isb+hook.Everything went fine but during cleaning the tip of the hook, tiny part of insulation just ribbed off.I try to clean the hook as much i could and it is now in my car.Cleaning department did not want to clean it "beacuse" it is single use instrument and they did not want to keep it in their department.We decided to take it with us.Patient status: no patient injury or illness did occur associated with the complaint event.Type of intervention: unknown.
 
Event or Problem Description
Procedure performed: tatme.Evaluation with [ dr] about new gpp+isb+hook.Everything went fine but during cleaning the tip of the hook, tiny part of insulation just ribbed off.I try to clean the hook as much i could and it is now in my car.Cleaning department did not want to clean it beacuse it is single use instrument and they did not want to keep it in their department.We decided to take it with us.Patient status: no patient injury or illness did occur associated with the complaint event type of intervention: unknown.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the tip insulation had detached from the shaft.Based on the condition of the returned unit, the reported event was caused by a modification to the tip of the device.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible product enhancements intended to further minimize the potential for this type of event to occur.Recall number: 2027111-12/06/18-001-r.

Brand Name
CW002, 5MMX42CM EPIX ES SMK EVAC ANG LHK
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8172083
Report Number2027111-2018-00471
Device Sequence Number1459414
Product Code GEI
UDI-Device Identifier00607915136147
UDI-Public(01)00607915136147(17)210912(30)01(10)1336418
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K171684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Model NumberCW002
Device Catalogue Number101470783
Device Lot Number1336418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1